ITP OpenIR  > 理论物理所科研产出  > SCI论文
Xiong, Y; Tong, PQ; Xiong, Y (reprint author), Nanjing Normal Univ, Dept Phys, Nanjing 210023, Jiangsu, Peoples R China.
A NOT operation on Majorana qubits with mobilizable solitons in an extended Su-Schrieffer-Heeger model
发表期刊NEW JOURNAL OF PHYSICS
语种英语
关键词Majorana Fermion Soliton Bound State Not Operation
摘要Coupling Majorana qubits with other qubits is absolutely essential for storing, manipulating and transferring information for topological quantum computing. We theoretically propose a manner to couple Majorana qubits with solitons, another kind of topological impurity, which was first studied in the spinless Su-Schrieffer-Heeger model. We present a NOT operation on the Majorana qubit by moving the soliton through a heterostructure adiabatically. Based on these two topological impurities, the operation is robust against local disorder. Furthermore, we find that the soliton may carry non-universal fractional electric charge instead of fractional charge 1/2, because of the breaking of gauge invariance induced by superconducting proximity.
2015
卷号17期号:0页码:13017
学科领域Physics
DOIhttp://dx.doi.org/10.1088/1367-2630/17/1/013017
收录类别SCI
项目资助者State Key Program for Basic Research of China [2009CB929504, 2009CB929501] ; State Key Program for Basic Research of China [2009CB929504, 2009CB929501] ; State Key Program for Basic Research of China [2009CB929504, 2009CB929501] ; State Key Program for Basic Research of China [2009CB929504, 2009CB929501] ; National Foundation of Natural Science in China [10704040, 11175087] ; National Foundation of Natural Science in China [10704040, 11175087] ; National Foundation of Natural Science in China [10704040, 11175087] ; National Foundation of Natural Science in China [10704040, 11175087]
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/21113
专题理论物理所科研产出_SCI论文
通讯作者Xiong, Y (reprint author), Nanjing Normal Univ, Dept Phys, Nanjing 210023, Jiangsu, Peoples R China.
推荐引用方式
GB/T 7714
Xiong, Y,Tong, PQ,Xiong, Y . A NOT operation on Majorana qubits with mobilizable solitons in an extended Su-Schrieffer-Heeger model[J]. NEW JOURNAL OF PHYSICS,2015,17(0):13017.
APA Xiong, Y,Tong, PQ,&Xiong, Y .(2015).A NOT operation on Majorana qubits with mobilizable solitons in an extended Su-Schrieffer-Heeger model.NEW JOURNAL OF PHYSICS,17(0),13017.
MLA Xiong, Y,et al."A NOT operation on Majorana qubits with mobilizable solitons in an extended Su-Schrieffer-Heeger model".NEW JOURNAL OF PHYSICS 17.0(2015):13017.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
A NOT operation on M(1075KB)期刊论文出版稿开放获取CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Xiong, Y]的文章
[Tong, PQ]的文章
[Xiong, Y (reprint author), Nanjing Normal Univ, Dept Phys, Nanjing 210023, Jiangsu, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[Xiong, Y]的文章
[Tong, PQ]的文章
[Xiong, Y (reprint author), Nanjing Normal Univ, Dept Phys, Nanjing 210023, Jiangsu, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[Xiong, Y]的文章
[Tong, PQ]的文章
[Xiong, Y (reprint author), Nanjing Normal Univ, Dept Phys, Nanjing 210023, Jiangsu, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。